Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 17, NWS Nashville, TN

April 3, 2015DeKalb County, Smith County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 5:29 PM CDT for DeKalb County, Smith County, Wilson County, Tennessee. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 5:29 PM CDT (22:29 UTC)
Expired
Apr 3, 2015, 6:00 PM CDT
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, TN, Smith County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:59 PM CDTTSTM WND DMG5 Nne Dowelltown, TNCOUPLE OF TREES DOWN IN THE TEMPERANCE HALL AREA
Apr 3, 6:10 PM CDTTSTM WND DMGSmithville, TNA FEW TREES BLOWN DOWN ACROSS THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:14 PM CDTTornado WatchSPC8 hr
Apr 3, 3:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS54 KOHX 032229
SVROHX
TNC041-159-189-032300-
/O.NEW.KOHX.SV.W.0017.150403T2229Z-150403T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...
  AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WATERTOWN AROUND 540 PM CDT.
  GORDONSVILLE AROUND 550 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE TUCKERS CROSSROADS...
ALEXANDRIA...HICKMAN...DOWELLTOWN...CENTER HILL LAKE AND EDGAR EVANS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3626 8583 3625 8582 3625 8579 3624 8578
      3622 8578 3621 8580 3618 8580 3618 8578
      3617 8580 3612 8580 3609 8577 3607 8577
      3589 8581 3609 8641 3628 8634
TIME...MOT...LOC 2229Z 283DEG 39KT 3615 8626

HAIL...1.00IN
WIND...60MPH

$$

11
2 follow-up statements
902 
WWUS54 KOHX 032243
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT FRI APR 3 2015

TNC041-159-189-032300-
/O.CON.KOHX.SV.W.0017.000000T0000Z-150403T2300Z/
SMITH TN-WILSON TN-DE KALB TN-
543 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DE
KALB...SOUTHEASTERN WILSON AND SOUTHERN SMITH COUNTIES UNTIL 600 PM
CDT...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATERTOWN...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORDONSVILLE AROUND 550 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HICKMAN...DOWELLTOWN...CENTER
HILL LAKE AND EDGAR EVANS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3626 8583 3624 8578 3622 8578 3621 8580
      3618 8578 3619 8580 3612 8580 3609 8577
      3607 8577 3589 8581 3609 8641 3611 8640
      3627 8612
TIME...MOT...LOC 2243Z 283DEG 39KT 3612 8608

HAIL...1.00IN
WIND...60MPH

$$

11
234 
WWUS54 KOHX 032253
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
553 PM CDT FRI APR 3 2015

TNC041-159-189-032300-
/O.CON.KOHX.SV.W.0017.000000T0000Z-150403T2300Z/
SMITH TN-WILSON TN-DE KALB TN-
553 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DE
KALB...SOUTHEASTERN WILSON AND SOUTHERN SMITH COUNTIES UNTIL 600 PM
CDT...

AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GORDONSVILLE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN WILSON...SOUTHERN SMITH AND WESTERN DE KALB COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...CENTER HILL LAKE AND EDGAR EVANS
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3625 8579 3624 8578 3622 8578 3621 8580
      3620 8579 3612 8580 3609 8577 3607 8577
      3589 8581 3602 8620 3627 8597 3627 8586
TIME...MOT...LOC 2253Z 283DEG 39KT 3610 8595

HAIL...1.00IN
WIND...60MPH

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:34 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 3, 3:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
334 PM CDT FRI APR 3 2015

.DISCUSSION...
COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF
CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN
ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL
PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD.
FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED
AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY
POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC
CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT.
HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE.
THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT.

ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND
SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE
CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF
ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO
AHEAD AND CONTINUE WITH THE CURRENT ADVISORY.

MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER
PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER
60S.

TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA.
TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST
AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU
AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL
REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR
SUNDAY.

IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND
THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID
SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A
SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO
UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE
EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS
SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON
THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF
THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST
FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER
TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND
FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES.

NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE
NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE
WIND ADVISORY IS GOING TO BE REISSUED AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      42  60  36  68 /  60   0   0  05
CLARKSVILLE    38  60  34  66 /  30   0   0  10
CROSSVILLE     40  55  32  63 /  80   0   0  05
COLUMBIA       43  62  36  67 /  60   0   0  10
LAWRENCEBURG   45  63  36  65 /  60   0   0  10
WAVERLY        38  61  35  66 /  30   0   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

21
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT FRI APR 3 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
507 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS
EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE
FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON
UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL
ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL
DOWNPOURS.

SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER
30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE
LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY
NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND
PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH
TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE
PLANTS OR BRINGING THEM INDOORS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND
TONIGHT...AS THUNDERSTORMS MOVE THROUGH.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 3, 5:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     2 SE HENDERSONVILLE     36.27N  86.58W
04/03/2015                   SUMNER             TN   TRAINED SPOTTER

            TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.

&&

EVENT NUMBER OHX1500426

MDAVIS
Local storm report, Apr 3, 5:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             NASHVILLE               36.17N  86.78W
04/03/2015  E1.00 INCH       DAVIDSON           TN   EMERGENCY MNGR

            I-24 AT BRILEY PKWY

&&

EVENT NUMBER OHX1500427

MROSE
Local storm report, Apr 3, 5:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
521 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             3 SW NASHVILLE          36.14N  86.82W
04/03/2015  E0.88 INCH       DAVIDSON           TN   TWITTER

            NICKEL SIZED HAIL IN CENTENNIAL PARK

&&

EVENT NUMBER OHX1500428

MDAVIS
Local storm report, Apr 3, 5:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 SE NASHVILLE          36.13N  86.73W
04/03/2015  E0.70 INCH       DAVIDSON           TN   TWITTER

            DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
            ZOO

&&

EVENT NUMBER OHX1500429

MDAVIS
Special weather statement, Apr 3, 5:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CDT FRI APR 3 2015

TNZ027-059-062-032315-
DAVIDSON-RUTHERFORD-WILLIAMSON-
524 PM CDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD AND
WILLIAMSON COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE FAIRVIEW...NATCHEZ TRACE AT
HIGHWAY 96...LEIPERS FORK...FRANKLIN...BRENTWOOD...NOLENSVILLE...
TRIUNE...ROCKVALE AND MURFREESBORO.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3601 8637 3598 8631 3565 8646 3570 8655
      3570 8663 3569 8665 3571 8668 3571 8673
      3586 8721 3588 8721 3605 8707 3605 8704
      3609 8703

11
Local storm report, Apr 3, 5:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     N BELLE MEADE           36.10N  86.86W
04/03/2015                   DAVIDSON           TN   TWITTER

            WIND DAMAGE TO TREES IN BELLE MEADE

&&

EVENT NUMBER OHX1500430

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:47 AM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more18 hr
Apr 3, 1:56 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 3, 3:52 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Stewart38 min
Apr 3, 4:12 PM CDTSpecial Weather StatementOHXRobertson33 min
Apr 3, 4:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson27 min
Apr 3, 4:52 PM CDTSpecial Weather StatementOHXDavidson23 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry50 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Trousdale, Wilson34 min
Apr 3, 5:00 PM CDTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson30 min
Apr 3, 5:02 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson43 min
Apr 3, 5:24 PM CDTSpecial Weather StatementOHXRutherford, Williamson51 min
Apr 3, 5:28 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson47 min
Apr 3, 5:34 PM CDTSpecial Weather StatementOHXMaury41 min
Apr 3, 5:37 PM CDTSpecial Weather StatementOHXJackson, Overton, Smith38 min
Apr 3, 5:40 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith, White47 min
Apr 3, 6:02 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Van Buren, Warren, White43 min
Apr 3, 6:04 PM CDTSevere Thunderstorm WarningOHXCumberland26 min
Apr 3, 6:14 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Rutherford, Warren46 min
Apr 3, 6:41 PM CDTSpecial Weather StatementOHXCumberland, Fentress, White49 min
Apr 3, 6:41 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren49 min
Apr 3, 6:47 PM CDTSpecial Weather StatementOHXBedford, Coffee, Giles, Grundy, Marshall43 min
Apr 3, 6:51 PM CDTSevere Thunderstorm WarningOHXCumberland, White39 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.